# SDR ASAA2018012123252

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 36,604 hours, 11,212 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 10996
- Condition: Cracked
- Location: Bleed Air Sys
- Part time: 31,802 hours, 9,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BLEED AIR REGULATOR VALVE BODY IS CRACKED AT ELECTRICAL CONNECTOR ATTACHMENT. GROUNDED - YES. REMOVED NR 1 ENG BLEED AIR REGULATOR REF AMM 36-11-03-000-801. INSTALLED NEW BLEED AIR REGULATOR. NO DEFECTS NOTED. REF AMM 36-11-03-400-801.
